| Model Number |
BUTTON, DOG BONE |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
01/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2024, it was reported by a patient that "they had the dog bone button surgery recently however, something went wrong, and they are back to a displacement at the ac joint." no additional information was provided.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.